Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The cyclic homology of algebras with adjoined unit
HTML articles powered by AMS MathViewer

by George A. Elliott, Ryszard Nest and Mikael Rørdam PDF
Proc. Amer. Math. Soc. 113 (1991), 389-395 Request permission

Abstract:

The effect on the cyclic homology of an algebra of adjoining a unit is calculated by means of an elementary analysis at the level of chains.
References
    A. Connes, Non-commutative differential geometry, Parts I and II, Inst. Hautes Études Sci. Publ. Math. 62 (1985), 257-360.
  • Jean-Louis Loday and Daniel Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv. 59 (1984), no. 4, 569–591. MR 780077, DOI 10.1007/BF02566367
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19D55, 19L10, 46L80
  • Retrieve articles in all journals with MSC: 19D55, 19L10, 46L80
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 389-395
  • MSC: Primary 19D55; Secondary 19L10, 46L80
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1057953-5
  • MathSciNet review: 1057953